# SDR USAA2014070200005

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,312 hours, 34,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6494
- Condition: Defective
- Location: Door
- Part time: 20,542 hours, 2,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK SLIDE EXPANDED & COVER WILL NOT FIT PROPERLY ON AFT SIDE.  R & R SLIDE IAW JOB CARD 26L00025011-AFTLH.
